# SDR CALA9900788

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN INTERNAL SKIN OF RT WING LEADING EDGE SLAT NR 4.  A REPAIR WAS PERFORMED IAW SRM 57-00-01, PAGE 12, FIGURE 4, SHEET 2.
